MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC UNIVERSAL ELECTRODE-PATCH; C6 MCOT PPM
Model Number 02-01609
Medical Device Problem Codes Biocompatibility (2886); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 05/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on 02 may 2024 a 1 year and 2 month year old patient experienced a skin brun under where th c6 sensor and universal 2 channel electrodes was sitting.The patient's mother reported that the patient is currently on 10mg of nadolol.The patient's mother declined a replacement however the patient's mother said they would switch the flex adapter.The patient's doctor stated the burn was an electrical burn.The patient's skin was cleaned with warm water, mild soap each time the electrdoe was changed.
 
Additional Manufacturer Narrative
It was reported that the patient had a burn on their skin that looked like the c6 sensor.The device was not returned for investigation.Engineering evaluation was unable to be performed on the patch as it is single use and was not returned.Allegation is confirmed through images of patient skin irritation attached to this case and is most probable to be a bio-incompatibility issue with the electrode adhesive and/or hydrogel pads.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
UNIVERSAL ELECTRODE-PATCH
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19416041
Report Number2133409-2024-00032
Device Sequence Number3239684
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-Public+B146PE20/$$0525P202444/Q1+
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Device Lot NumberP202444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age13 MO
Patient SexFemale